On the existence of subgame-perfect equilibrium in infinite-action games of perfect information

Hellwig, Martin ; Leininger, Wolfgang

DOI: https://doi.org/10.1016/0022-0531(87)90115-3
URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 1987
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 43
Issue number: 1
Page range: 55-75
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item